Lynn Roy LaMotte

Biostatistics Program, School of Public Health
Louisiana State University Health Sciences Center – New Orleans

Fields of interest:

Statistics, linear models

categorical response

forensic statistics


Recent publications:

L.R. LaMotte:
“Testing the general linear hypothesis via K. Pearson’s chi-squared Statistic”,
MATH SLOVACA, Vol. 59, (2009), pp. 661-666.

L.R. LaMotte:
“On accuracy of p-values in binary response models”,
TATRA MT MATH PUBL, Vol. 39, (2008), pp. 193-204.

J. Volaufova and L.R. LaMotte:
“Comparison of approximate tests of mixed effects in linear repeated measures design models with covariates”, TATRA MT MATH PUBL, Vol. 39, (2008), pp. 17-26.

L.R. LaMotte:
“Sufficiency in finite parameter and sample spaces”,
AM STAT, Vol. 62, (2008), pp. 211-215.

L.R. LaMotte:
“A direct derivation of the REML likelihood function”,
STAT PAP, Vol. 48, (2007), pp. 321-327.

L.R. LaMotte:
“On formulating Pearson’s chi-squared statistic in two-way frequency Tables”,
AUS J STAT, Vol. 35, (2006), pp. 299-306.

L.R. LaMotte:
“A Note on separated data and exact likelihood-ratio P-values in logistic regression”,
J STAT COMPUT SIM, Vol. 75, (2005), pp. 667-672.

L.R. LaMotte and J.D. Wells:
“P-values for postmortem intervals from arthropod succession data,”
J AGR BIOL ENVIR S, Vol. 5, (2000), pp. 37-47.